# SDR DALA1105931605

- Difficulty date: January 22, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 55,706 hours, 7,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 111T5007127
- Condition: Corroded
- Location: Bs 950-970
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT PSV, CORROSION ON LONGITUDINAL FLOORBEAMS FROM STA 950-970 AT LBL 11 AND RBL 11.  REPAIRED IAW ERA 489248-14.
